# SDR QMLA2014092714117

- Difficulty date: September 27, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N986LF
- Make and model: Urocop EC135T2
- Aircraft serial: 0385
- Aircraft time: 4,044 hours, 14,516 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 3,142 hours, 3,208 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 0319958380
- Part serial: 306M
- Condition: Leaking
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, K
- Precautionary procedure: A

## Discrepancy

DEPARTED FOR SCENE FLIGHT MEETING EMS ON HOSPITAL PAD.  THIS IS AN 18 MINUTE FLIGHT, ABOUT 15 MINUTES INTO THE FLIGHT THE CREW MEMBER IN THE BACK STARTED SMELLING OIL & FUEL TYPE FUMES.  THE PILOT COULD AS WELL AS THE OTHER CREW MEMBER IN THE FRONT.  ABOUT 1 - 2 MINUTES LATER THE PILOT & CREW STARTED TO SMELL HEAVY FUEL FUMES & THE AFT FACING CREW MEMBER REPORTED THAT HE WAS STARTING TO SEE FUEL POURING DOWN THE CLAMSHELL WINDOWS.  IT WAS LEAKING INTO THE ACFT AS WELL.  THE PILOT THEN PULLED THE CURTAIN TO THE SIDE & CONFIRMED THE FUEL LEAK & THEN TURNED OFF THE AC & INSTRUCTED ALL WINDOWS TO BE OPENED TO VENTILATE THE CABIN WITH FRESH AIR.  THE SMELL & FUMES WERE STRONG AT THIS POINT.  TOLD THE CREW TO CALL FLIGHT COM & REPORT THAT THEY WERE ABORTING THE FLIGHT.  DIVERTED TO & LANDED AT LOCAL AIRPORT APPROX 2 MILES AWAY.  AFTER SHUTDOWN HE INSPECTED THE ACFT & FOUND FUEL COVERING THE WHOLE SIDE OF THE ACFT FROM THE NR 2 ENG COWLING BACK TO THE TIP OF THE TAIL.  A MECHANIC WAS CALLED IN & FOUND THAT NR 2 ENG STARTER VLV LEAKING EXCESSIVELY.  THIS ACFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION AWAITING A REPLACEMENT FUEL VLV ASSEMBLY.
